# SDR 96ZZZM1542

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917W
- Make and model: Gulstm GIV
- Aircraft serial: 1158
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 1159SCH20041
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LAGUARDIA TO NICE FRANCE ON AN FAR PART 91 FLT, WHEN DURING CRUISE CONFIGURATION COMBINED HYD PRESSURE WAS LOST.  THE FLIGHT CREW CONTINEUD TO DESTINATION DEPLOYING THE LANDING GEAR USING THE ALTERNATE SYSTEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE AUDITED AND AUTHORIZED A LOCAL MAINTENANCE AGENCY AND REPAIRS WERE COORDINATED RETURNING THE AIRCRAFT TO SERVICE.  (M)
